Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Suggest treatment for acne on face - Online Doctor Chats

Date : 10-Apr-2014
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2549 Questions
User:hi
Doctor:
Please proceed with your query
User:doctor i m having pimples on my face
User:with dark spots
Doctor:is there pus discharge from them?
User:somtimes
User:not all times
Doctor:what are u using for them?
User:azithromycin 500mg
Doctor:oral tablet?
User:half per day
User:4days a week
User:and aldactone 20mg
User:on alternate days
User:yes
Doctor:ok
Doctor:Are you consulting a Dermatologist for this?
User:yes
Doctor:all right
Doctor:It is the right treatment
Doctor:please continue the same
Doctor:it should be gone soon
User:he has prescribed all these medcations
Doctor:ok
User:would u please recommend me something for pigmentation
Doctor:No, not right now
User:why
Doctor:All the active pimples should heal first
Doctor:only then we can treat the pigmentation
Doctor:Now, it would not help
User:ok
Doctor:Please wait until all the pimples disappear and then take treatment for pigmentation
User:can i use lactobleach
User:and do scrub on face
Doctor:Are you not using any ointment on your face now?
Doctor:are u there?
Doctor:I have to close the window as you are not responding. Please chat with our doctors for medical queries or use 'ASK A DOCTOR' option
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor